66395members
349912posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole

11 REPLIES 11
Highlighted
Member

Re: Anastrozole

YES, I cry a lot because of this little pill, but NO depression
Highlighted
Member

Re: Anastrozole

Tbank you. I spoke to the oncologist about the drug and she said that it wouldn’t be that making me cry. Cancer then! I was less tearful yesterday which my partner and sons are very grateful for. Diagnosis - especially at stage 4 straight away as i was - is a shock. Hope all the ladies are doing well today x
Highlighted
Member

Re: Anastrozole

Have been wondering about this myself and judging by the number of mentions it seems likely. Like another responder I gave up on Anastrazole and now take Exestemane, a bit better. So you could try changing, crying all the time is too much of a hardship to ignore. Hope you get something that improves the situation xx

 

 

Highlighted
Member

Re: Anastrozole

Goodness that nurse sounds awful. Really awful. I am impressed that you have resisted anti depressants. I haven never taken them before but am not coping. Hope you’re okay
Highlighted
Community Champion

Re: Anastrozole

Anne30, At my cancer ctr there isn't much help! I tried to talk to a  nurse one time and she told me she had breast cancer and was 5 years out. That I was her worse nightmare bc mine came back. That us metastatic people were a reminder to her that it could happen to her. I never tried to talk to anyone there again!! We don't have a breast cancer nurse. 

 

I've never taken any type of anti-depressants, but have thought about it when I've had some low periods. I just don't want to add smothering to the mix I already take. Sometimes I feel lucky my mix of drugs hasn't killed me!  I usually quickly read the side effects then swallow it down and hope for the best. Then if I have a problem I go back and read the SE. I looked up about my new drug called Prolia "bone juice" and had myself freaked out about taking it! I should h ave known better than to dwell on it! I didn't talk to hubby about it! He might have taken my kindle! I talked to our "wise" Carolyn.

 

I hope the anti-depressants kick in soon, so you can get some relief from the anxiety. I hate what cancer does to us. I feel forever changed and not by choice! FF

 

 

Highlighted
Member

Re: Anastrozole

Thank you. Yes it’s hard to come to terms with what’s happening to us isn’t it? I’m appreciative of the support x
Highlighted
Member

Re: Anastrozole

Hi Anne

I'm not on anastrozole, I'm on a different hormone treatment and haven't had problems with low mood other than what you might expect from finding yourself in this situation. Looking at the anastrozole side effects page of this website (which takes a bit of finding it's 

https://www.breastcancercare.org.uk/anastrozole-arimidex/common-side-effects-anastrozole)

it seems that feeling down is quite common. Maybe our age is important too. I was well past the menopause when I started hormone inhibitor treatment so had maybe already done some of the side effects naturally. But I'm no expert in this area. 

Does your hospital offer counselling? It's good to talk to someone who knows what they are talking about. When I was first diagnosed my breast care nurse referred me to a Macmillan psychologist. There is a Macmillan centre attached to my hospital but other hospitals have different but similar arrangements that might be able to help you.

Hope you will be feeling better soon. Love Bon xx

Highlighted
Member

Re: Anastrozole

Just to let you know Anne (in case dr didn't mention) anti-depressants can take a few weeks to start working so hang in there. Things will get better with a little time allow yourself to grief. Tare lots of care x
Highlighted
Member

Re: Anastrozole

Thank you both. I have been to my doctor and got anti depressants but still keep crying! I’m getting chemo tablets tomorrow so I wonder what that will add to the mix! Tbank you for all your support x
Highlighted
Community Champion

Re: Anastrozole

Anne, I just googled it and it says that if you have any mental/mood changes (such as depression) to contact your doctor. I'm not surprised. It is a hormonal treatment and we all know anything that messes with our hormones can put us in a tizzy! HUGS, FF

Highlighted
Member

Re: Anastrozole

Hi Anne
I couldn't tolerate anastrazol....I cried all the time.
I take exemestame now, alot better.. I also have to have 30mgs of citalapram anti drpresant x
Highlighted
Member

Anastrozole

Dear Ladies I have just started taking Anastrozole and can’t stop crying. Does anyone think it’s a side effect (not listed) or is it more to do with having cancer? Any thoughts?